# SDR 05FDEA00287

- Difficulty date: February 14, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 68,861 hours, 22,415 cycles
- Engine: Ge CF66K
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

AT FL 340 EXPERIENCED NR 1 ENGINE VIBRATION, N1  ROLLED BACK TO 34%, N2 62% FF 690 LBS.  EXECUTED ENG FIRE SEVERE DAMAGE CHECKLIST, FUEL DUMP ABOUT 3000  LBS, DECLARED EMERGENCY LANDING 18C.  INSPECTED INTAKE AND EXHAUST.  NO DEFECTS NOTED.  BOROSCOPE INSPECTED NR 1 ENGINE PER W/C 72X3501, NO  DEFECTS NOTED, ENGINE OK FOR SERVICE.  AFTER BOROSCOPE FOUND LOOSE B-NUT ON CDP LINE AT COMPRESSOR CASE.  PERFORMED BOROSCOPE INSPECTION OF NR 1 ENG PER W/C 72X3501.  NO DEFECTS NOTED.  HOOKED UP VIBE SENSOR AND TACH WIRE ON NR 1 ENG FOR VIBE RUN.  PERFORMED VIBE SURVEY PER MD-10-10 AMM 72-00-00-51, INDICATIONS ARE LESS THAN 1.0 MILS AT 3400, 3200 AND 3000 RPM.  ENGINE RAN PER JRH.
